# SDR YENA2022031400174

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 29,247 hours, 5,659 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1040,JFK-STT (AIR TURN BACK TO JFK). 'ODOR REPORT BY ALL INFLIGHT, MULTIPLE PAX AND FLIGHT DECK. STARTED IN RAIN SHOWER, DISAPATED AND BEGIN MULTIPLE TIMES IN FLIGHT; PERFORMED DUAL ENG RUN IAW AMM 72-00-00. OPERATED BOTH APU BLEED AND ENG BLEED INDEPENDENTLY MULTIPLE TIMES/EXTENSIVE PERIODS OF TIME. PER INFORMATION NOTICE 2017-T015. THIS EVENTS IS DEEMED A LEVEL 1 A TRANSIENT (NON PERSISTANT) ODOR SECTON A. REF L/P 3334312-1 FOR CONTINUATION. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A), ISOLATED FAULT TO TYPE 10, (A),1,C PER TSM 05-50-00-810-085 B/TSM 05-50-500-810-085-D AIRCRAFT IS OK FOR SERVICE.'
